MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH RAIDOGRAPHY 7000 M; SYSTEM, X-RAY, MOBILE

PHILIPS MEDICAL SYSTEMS DMC GMBH RAIDOGRAPHY 7000 M; SYSTEM, X-RAY, MOBILE
Model Number RADIOGRAPHY 7000 M
Medical Device Problem Codes Device Handling Problem (3265); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reference id: (b)(4).The radiography 7000 m is a motorized mobile x-ray system designed for diagnostic imaging of both adult and pediatric patients who cannot be transferred to a stationary x-ray system.It supports imaging of various body parts, including the skull, chest, spine, shoulders, pelvis, extremities, and abdomen, in multiple positions such as sitting, standing, and lying (prone or supine).The system utilizes integrated wireless flat panel detectors (large and small sizes) for digital imaging in mobile settings and offers a backup option with cr or traditional film cassettes.Note: it is not suitable for mammography applications.Philips received a complaint on radiography 7000 m indicating that the heavy mechanical shock was recorded on the detector.The device was not in clinical use and there was no harm to patient or user.The filed service engineer (fse) performed analysis and concluded that the detector had been dropped.Mechanical shocks were recorded in the detector's shock log.Calibration was performed to the detector, and both the system and detector were found to be functioning properly.System returned to clinical use with full functionality.Based on the information available and the testing conducted, the cause of the reported problem was detector drop.The reported problem was confirmed by the customer.Thus, it is concluded that the detector was dropped by accident (use error).
 
Event or Problem Description
It was reported that the heavy mechanical shock was recorded on the detector.The device was not in clinical use and there was no harm to patient or user.Additional information received that the detector was dropped.

Brand Name
RAIDOGRAPHY 7000 M
Common Device Name
SYSTEM, X-RAY, MOBILE
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key21606386
Report Number3003768251-2025-000035
Device Sequence Number8896042
Product Code IZL
UDI-Device Identifier00884838115521
UDI-Public(01)00884838115521
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRADIOGRAPHY 7000 M
Device Catalogue Number712010
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Initial Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown